# SDR AALA981819

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 739 - EN ROUTE LGA-DFW - RIGHT HYDRAULIC SYSTEM QUANTITY LOST ALL FLUID INDICATION WITH ASSOCIATED ZERO HYDRAULIC PRESSURE ON RIGHT SIDE.  LANDED DFW WITH LANDING GEAR DOORS OPEN.  DOORS MADE CONTACT WITH RUNWAY.  REPLACED RIGHT LANDING PAD ON DOOR.  TIGHTENED RIGHT THRUST REVERSER HYDRAULIC PRESSURE LINE AT ENGINE PYLON.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
